# SDR ASAA2022113041372

- Difficulty date: November 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A10037
- Part serial: SAIC0252
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN IS CRACKED AT HSS 138 APROX 18 INCHES AFT OF FRONT SPAR. GROUNDED - YES. REPAIRED L/H HORIZ STAB LOWER SKIN @ STA 138 IAW B737-900 SRM 55-10-01-2R-11. THIS IS A CAT B REPAIR.
